# SDR AALA20050815

- Difficulty date: December 12, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS IN AFT TAIL COMPARTMENT INOPERATIVE.  REPLACE BATTERY PACK AND REPAIRED BROKEN WIRE FOR EMERGENCY LIGHTS IN AFT TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
